The resolvent matrix of a Hermitian operator and the moment
Doklady Akademii Nauk, Tome 314 (1990) no. 2, pp. 273-278
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_314_2_a2,
author = {V. A. Derkach and M. M. Malamud},
title = {The resolvent matrix of a {Hermitian} operator and the moment},
journal = {Doklady Akademii Nauk},
pages = {273--278},
year = {1990},
volume = {314},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_314_2_a2/}
}
V. A. Derkach; M. M. Malamud. The resolvent matrix of a Hermitian operator and the moment. Doklady Akademii Nauk, Tome 314 (1990) no. 2, pp. 273-278. http://geodesic.mathdoc.fr/item/DAN_1990_314_2_a2/